# SDR CA190319020

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: D53480082253
- Condition: Corroded
- Location: Frame 68
- Part time: 33,305 hours
- Component: Frame, Airbus
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R2 DOOR FR 68 MAIN FRAME HAS CORROSION AT STR. 23R. S/O 294028 N/R 40788 (TC# 20190319020)
